Isospectral conformal metrics on 3-manifolds

Research output: Contribution to journalArticle

36 Scopus citations
Original languageEnglish (US)
Pages (from-to)117-145
Number of pages29
JournalJournal of the American Mathematical Society
Volume3
Issue number1
DOIs
StatePublished - Jan 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Isospectral conformal metrics on 3-manifolds'. Together they form a unique fingerprint.

  • Cite this